# SDR DALA2015043002976

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 43,601 hours, 14,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE. FRONT RT SIDE OF ACFT NOSE.   COMPLIED WITH LIGHTNING STRIKE INSPECTION  AMM 05-51.
